# SDR 9723059872

- Difficulty date: December 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N781NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48121
- Engine: Pwa JT8D17
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL AT 60 KNOTS, THE RIGHT ENGINE EXPERIENCED A COMPRESSOR STALL.  CREW ABORTED TAKEOFF AND RETURNED TO THE GATE.  MAINTENANCE FOUND EVIDENCE OF A BIRD INGESTION AND PERFORMED INSPECTION REQUIREMENTS PER MAINTENANCE MANUAL, NO DISCREPANCIES WERE FOUND.  ENGINE OPERATIONAL CHECK WAS PERFORMED, PARAMETERS WERE NORMAL.
